MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE; IMPLANTABLE LEAD
Model Number 0276
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439)
Health Effect - Clinical Code Asystole (4442)
Date of Event 12/29/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right ventricular (rv) exhibited noisy signals oversensing and pacing inhibition, leading into an asystole greater than two seconds.Additionally, technical services discussed the rv automatic threshold (rvat) feature was in suspension.At this time, this rv lead remains in service and there were no adverse patient effects reported.

Brand Name
ENDOTAK RELIANCE
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16125969
Report Number2124215-2023-00717
Device Sequence Number6382511
Product Code NVY
UDI-Device Identifier00802526531231
UDI-Public00802526531231
Combination Product (Y/N)Y
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S077
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/08/2015
Device Model Number0276
Device Catalogue Number0276
Device Lot Number101563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2022
Initial Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/08/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale